It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Hot

Re: Hot

[ Back to Messages ]

Message

Posted by meka on October 23, 2000 at 20:47:16:

In Reply to: Hot posted by Deb on October 20, 2000 at 14:33:01:

All thermogenocs are going to make you fell hot. The reason for this is that when you take them. They raise your body's core temp so that you burn more calories generating heat. It is perfectly normal. If it makes you uncomfortable, don't worry your body will get used to it the longer you use the supplement.


Follow Ups




All times are GMT -7. The time now is 02:05 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!